# SDR C2XA08TY052

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 15,385 hours, 11,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN CENTER CUTOUT AT I/B SPOILER HAS A CRACK.  CUT OUT DAMAGE AREA, FABRICATED FILLER, DOUBLER AND TRIPLER.  ALODINED, PRIMED AND PAINTED IAW EC 5740-01158.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
